# SDR REXA2022040100502

- Difficulty date: February 23, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS CORROSION BETWEEN FS 295.00 AND FS333.00.	REMOVED AND REPLACED STRINGER 26R FROM FS295.00 TO FS333.00 IAW CRJ900 SRM TASKS 51-42-06-001-001-A01 AND 51-40-11-001-001-A01
